# SDR SIMA20160510009

- Difficulty date: May 10, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 30,919 hours, 26,553 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER FLASHLIGHT HOLDER IS DAMAGED.  R & R CAPTAINS EMER FLASHLIGHT HOLDER IAW AMM 33-50-16.
